DOI 10.1111/j.1368-504x.2005.00350.x
Cyproterone acetate and ethinylestradiol-induced pill oesophagitis: a case report.
Аннотация
Although there are many cases of oesophagitis related to pill in medical literature, there are only a few reports concerning oesophagitis related to oral contraceptives, and none about cyproterone acetate and ethinylestradiol combination (Diane-35). In this report, we describe a female patient who suffered from odynophagia and retrosternal pain after taking Diane-35 for hirsutism. The endoscopic examination revealed two well-demarcated circumferential ulcers of 1 cm diameter surrounded by relatively normal mucosa in mid-oesophagus. The patient had gone to bed immediately after taking the pill. Oral intake was stopped, and intravenous fluids and omeprazole were administered as part of treatment. The patient benefited from this approach very quickly and was discharged from hospital in 5 days. The oesophagus was completely normal in control endoscopy after 2 months. Diane-35 should be added to the list of drugs causing pill oesophagitis, and physicians should inform the patients that the pills should be taken with enough water and they should not lie down right after ingesting the pills.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.